arrow
Volume 29, Issue 1
Existence of Positive Solutions for Higher Order Boundary Value Problem on Time Scales

Dapeng Xie, Yang Liu & Mingzhe Sun

Commun. Math. Res., 29 (2013), pp. 1-13.

Published online: 2021-05

Export citation
  • Abstract

In this paper, we investigate the existence of positive solutions of a class higher order boundary value problems on time scales. The class of boundary value problems educes a four-point (or three-point or two-point) boundary value problems, for which some similar results are established. Our approach relies on the Krasnosel'skii fixed point theorem. The result of this paper is new and extends previously known results.

  • Keywords

higher order boundary value problem, positive solution, semipositone, on time scale, fixed point.

  • AMS Subject Headings

34B18

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-29-1, author = {Dapeng and Xie and and 18896 and and Dapeng Xie and Yang and Liu and and 18899 and and Yang Liu and Mingzhe and Sun and and 18901 and and Mingzhe Sun}, title = {Existence of Positive Solutions for Higher Order Boundary Value Problem on Time Scales}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {29}, number = {1}, pages = {1--13}, abstract = {

In this paper, we investigate the existence of positive solutions of a class higher order boundary value problems on time scales. The class of boundary value problems educes a four-point (or three-point or two-point) boundary value problems, for which some similar results are established. Our approach relies on the Krasnosel'skii fixed point theorem. The result of this paper is new and extends previously known results.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19023.html} }
TY - JOUR T1 - Existence of Positive Solutions for Higher Order Boundary Value Problem on Time Scales AU - Xie , Dapeng AU - Liu , Yang AU - Sun , Mingzhe JO - Communications in Mathematical Research VL - 1 SP - 1 EP - 13 PY - 2021 DA - 2021/05 SN - 29 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19023.html KW - higher order boundary value problem, positive solution, semipositone, on time scale, fixed point. AB -

In this paper, we investigate the existence of positive solutions of a class higher order boundary value problems on time scales. The class of boundary value problems educes a four-point (or three-point or two-point) boundary value problems, for which some similar results are established. Our approach relies on the Krasnosel'skii fixed point theorem. The result of this paper is new and extends previously known results.

Dapeng Xie, Yang Liu & Mingzhe Sun. (2021). Existence of Positive Solutions for Higher Order Boundary Value Problem on Time Scales. Communications in Mathematical Research . 29 (1). 1-13. doi:
Copy to clipboard
The citation has been copied to your clipboard